MathSciNet Relay Station
MathSciNet bibliographic data
MR174992 (30 #5180) 46.65
Sakai, Shôichirô A Radon-Nikodým theorem in $W\sp{\ast} $-algebras. Bull. Amer. Math. Soc. 71 1965 149–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement